Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Stomach & lower back pain with spotting. Had Merina placed, irregular periods. What could be this?

i have had the merina for over 4 years! last year for a few months i had my period 2 times a month for atleast a week or 2 that stopped an now since monday i have hurt in the bottom part of my stomach an lower back an when i hurt i will have spots of blood but after the pain stops ( pain stops for a short period of time) there is no bleeding! year wait at the at my doctors office! what could this be an should i be concerned
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  8
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank you for asking HCM
Mirena is a hormone releasing IUD.Irregularities in menstrual cycle is usual for hormaonal contraceptives in the beginning.If bleeding is more or pain is there then you have to consult your gynecologist.An ultrasound examination will be required to find out the status of your uterus.Hope this may help you.
Let me know if you have any further query.
Answered: Wed, 28 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor